# SDR DALA2019051102982

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER AREA OF AFT CARGO COMPARTMENT DOOR JAMB IN REF 5300-2007. (CCT). NRC 00230: CORROSION LEVEL 2, AFT CARGO COMPARTMENT DOOR JAMB PAN WAS REPLACED PER SRM 51-41-02-0G, 51-41-05-0G, 51-41-01-0G, AND 53-20-15-2R-7. (LP #1068577)
